I am a 32 yr old woman and have had CD for 16 yrs. Had a colostomy for 5 that was reversed 6 yrs ago because it wasn't working and have had a draining anal fistula for about 2 yrs which is constant. I have 2 questions. First, I have just developed sores on the back of my tongue. They look like cold sores but i don't think they are. I have been in a flare up for almost 2 yrs now and although the past few months were better than most, lately I have been sliding. I have been on pentasa, methotrexate, the 5 ASA drugs, prednisone, cipro and was doing very well after 4 infusions of remicade untill I developed extremely swollen joints (lastd for 2 months). My antibodies to the drug were "borderline" my doc said but he didn't want to risk any more reactions so unfortuantely, I had to stop taking it. I just wonder if anyone else has had a similar reaction or if there are any new developements happening that I may be able to find otu about. I live in Canada. Thanks for any info you can give.
p.s. right now I am not taking any meds as nothing has helped me yet.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.